Published articles

Published articles 1 records found  Search took 0.04 seconds. 
30 p, 250.6 KB Asymptotic L1-decay of solutions of the porous medium equation to self-similarity / Carrillo de la Plata, José Antonio (University of Texas at Austin. Department of Mathematics) ; Toscani., G. (University of Pavia. Department of Mathematics)
We consider the flow of gas in an N -dimensional porous medium with initial density v0 (x) ≥ 0. The density v(x, t) then satisfies the nonlinear degenerate parabolic equation vt = ∆v m where m > 1 is a physical constant. [...]
2000 - 10.1512/iumj.2000.49.1756
Indiana University mathematics journal, Vol. 49, No. 1 (2000) , p. 113-142  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.